# SDR UALA2011110906132

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 57,166 hours, 21,299 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  NOTICEABLE LOUD ROAR AND VIBRATION ON NR 2 ENGINE THROUGHOUT FLIGHT SAMC TEXT: PER CREW. HIGHEST VIBRATION NR 2 ENGINE WAS 2.0. THROTTLES BROUGHT TO IDLE, VIBS DECREASED.  FELT ON FLOOR.  FBO TO ACCOMPLISH INLET AND EXHAUST CHECK PER MT 72-021 AND MCD CHECK PER A MM79-22-45 PG 601.  REPORT FINDINGS TO SAMC-EMC.  ACP'D A VISUAL FOD INSP OF NR 2 ENG PER MT72-021.  NO DEFECTS NOTED.  CHECKED ALL 5 CHIP DETECTORS REF MM 79-22-45.  CD'S CLEAN.  INSTALLED NEW PACKINGS AND INSTALLED CD'S.
